Quantcast

Author Topic: HCG and PDE5 Inhibitors Caused Angioleiomyoma?  (Read 3914 times)

Balderdasher

  • Sr. Member
  • ****
  • Posts: 384
    • View Profile
HCG and PDE5 Inhibitors Caused Angioleiomyoma?
« on: February 21, 2015, 08:19:04 pm »
[MODERATOR SPLIT FROM HERE: http://www.peaktestosterone.com/forum/index.php?topic=6530.0.]

Just a small update.  Not sure if it was coming off of Adex after 2+ years of being on it, the low E2, or a combination of both, but the last two weeks were tough - irritability, lack of libido, and just being plain old emotional were were much more noticeable than at almost any previous point in my taper protocol.  At the beginning of week three I started to come out of it, and approaching week 4 I am feeling pretty great again.  Will be getting new labs drawn Monday or Tuesday to see if there have been any substantive hormonal shifts since the last go around that might explain this turnaround, and will also be using these results to inform whether or not I get back on TRT or Clomid.

A quick question for the more experienced among this community:

  • Have you noticed that going to more frequent SubQ injections (thinking every 3.5 days or so) helped to control your RBC and Hematocrit as compared to once weekly IM injections?

Shortly after coming off of TRT I was diagnosed with an extremely rare (and thankfully benign) tumor called an Angioleiomyoma in my lip, which apparently has something to do with your vasculature.  I didn't realize until recently that my doc never measured my RBC or Hematocrit during the year I was on TRT, and am beginning to wonder if high RBC/Hematocrit levels, in conjunction with a high dose of Adex and PDE5 inhibitors, may have played some role in all of this.  Not wanting to have a repeat of this issue (which required 2 in-office procedures and finally a surgery to resolve), I'm a little hesitant to hop back on TRT without being more knowledgeable of these types of side effects.



« Last Edit: February 22, 2015, 02:06:37 am by PeakT »
I am not a medical doctor.  All suggestions are meant to be discussed with your doctor.

Age: 30 | Height: 6ft 1in | Weight: 175

Protocol: 40mg T Cyp 2x/week + 400u HCG 2x/week.

Original Results - 9-2012:
TT: 387 ng/dl
FT: 11.2 pg/ml

Varicocele repair -> on TRT for 1 year -> tapered off T for 1 year -> back to TRT

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: HCG and PDE5 Inhibitors Caused Angioleiomyoma?
« Reply #1 on: February 21, 2015, 09:54:47 pm »

Shortly after coming off of TRT I was diagnosed with an extremely rare (and thankfully benign) tumor called an Angioleiomyoma in my lip, which apparently has something to do with your vasculature.  I didn't realize until recently that my doc never measured my RBC or Hematocrit during the year I was on TRT, and am beginning to wonder if high RBC/Hematocrit levels, in conjunction with a high dose of Adex and PDE5 inhibitors, may have played some role in all of this.  Not wanting to have a repeat of this issue (which required 2 in-office procedures and finally a surgery to resolve), I'm a little hesitant to hop back on TRT without being more knowledgeable of these types of side effects.

Well, I don't know anything about it, but here is a study on the renal version and they found both testosterone and estrogen receptors on that kind of tissue:

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC2789392/
"Hormone Receptor Expression in Renal Angiomyolipoma: Clinicopathologic Correlation"

"The results of our study have shown that ERβ expression is ubiquitous in renal AML, and the AR is found in most tumors."

That said, no one on here has ever complained of this.
« Last Edit: February 22, 2015, 02:09:17 am by PeakT »
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: HCG and PDE5 Inhibitors Caused Angioleiomyoma?
« Reply #1 on: February 21, 2015, 09:54:47 pm »


Balderdasher

  • Sr. Member
  • ****
  • Posts: 384
    • View Profile
Re: HCG and PDE5 Inhibitors Caused Angioleiomyoma?
« Reply #2 on: February 22, 2015, 01:12:28 am »
Hey Peak -

Just to clarify, the angioleiomyoma presented when I was tapering off of Test Cyp, and began taking HCG about a year and a half or two years ago.  The head and neck specialist was intrigued by the case, as it is extraordinarily rare and he had never seen a tumor like this.  After doing some research on his own, he apparently found a few other cases where people taking both HCG and PDE5 inhibitors developed angioleiomyomas. 

Hard to know for sure what caused it, but I wouldn't be surprised if it was a mixture of it all (Adex at a high dose, Viagra/Cialis, HCG, and maybe even high RBC or hematocrit from T cyp previously). 

Certainly a vivid reminder that all of this is serious business, and why I appreciate the tendency of this community to try to stay on as few meds as possible.
« Last Edit: February 22, 2015, 02:07:10 am by PeakT »
I am not a medical doctor.  All suggestions are meant to be discussed with your doctor.

Age: 30 | Height: 6ft 1in | Weight: 175

Protocol: 40mg T Cyp 2x/week + 400u HCG 2x/week.

Original Results - 9-2012:
TT: 387 ng/dl
FT: 11.2 pg/ml

Varicocele repair -> on TRT for 1 year -> tapered off T for 1 year -> back to TRT

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: HCG and PDE5 Inhibitors Caused Angioleiomyoma?
« Reply #3 on: February 22, 2015, 02:02:26 am »
Okay I want to get the title right. Is the above title better?
« Last Edit: February 22, 2015, 02:08:38 am by PeakT »
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: HCG and PDE5 Inhibitors Caused Angioleiomyoma?
« Reply #3 on: February 22, 2015, 02:02:26 am »


Balderdasher

  • Sr. Member
  • ****
  • Posts: 384
    • View Profile
Re: HCG and PDE5 Inhibitors Caused Angioleiomyoma?
« Reply #4 on: February 22, 2015, 05:56:52 am »
Yep!
I am not a medical doctor.  All suggestions are meant to be discussed with your doctor.

Age: 30 | Height: 6ft 1in | Weight: 175

Protocol: 40mg T Cyp 2x/week + 400u HCG 2x/week.

Original Results - 9-2012:
TT: 387 ng/dl
FT: 11.2 pg/ml

Varicocele repair -> on TRT for 1 year -> tapered off T for 1 year -> back to TRT

Peak Testosterone Forum

Re: HCG and PDE5 Inhibitors Caused Angioleiomyoma?
« Reply #4 on: February 22, 2015, 05:56:52 am »